Alert archive / New Jersey / Coastal Flood Warnings in 2007

Coastal Flood Warning 4, NWS Philadelphia/Mount Holly

April 19, 2007Delaware County, Philadelphia County, Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood warning at Apr 19, 2007, 9:48 PM EDT for Delaware County, Philadelphia County, Pennsylvania; Burlington County, Camden County, Gloucester County, New Jersey. It took effect at Apr 20, 2007, 2:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2007, 9:48 PM EDT (01:48 UTC)
In effect from
Apr 20, 2007, 2:00 AM EDT
Expired
Apr 20, 2007, 6:00 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 200148
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT THU APR 19 2007

NJZ017>019-PAZ069>071-201000-
/O.UPG.KPHI.CF.A.0002.070420T0600Z-070420T1000Z/
/O.NEW.KPHI.CF.W.0004.070420T0600Z-070420T1000Z/
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
948 PM EDT THU APR 19 2007

...COASTAL FLOOD WARNING IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING, WHICH IS IN EFFECT FROM 2 AM TO 6 AM EDT FRIDAY.
THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT.

THE NEXT HIGH TIDE OCCURS AT PHILADELPHIA AT 430 AM FRIDAY, WHICH
IS HIGHER THAN THE ONE THAT OCCURRED LATE THURSDAY AFTERNOON.
HIGH TIDE WILL OCCUR A LITTLE LATER FOR AREAS NORTH OF
PHILADELPHIA. TIDE HEIGHTS AT PHILADELPHIA COULD REACH 9.0 TO 9.5
FEET ABOVE MEAN LOWER LOW WATER. THESE LEVELS WOULD PRODUCE AREAS
OF MODERATE TIDAL FLOODING DURING HIGH TIDE.

WATER MAY TEND TO BACK UP INTO THE NESHAMINY CREEK MAINLY WHERE
IT MEETS THE DELAWARE RIVER DURING HIGH TIDE EARLY FRIDAY MORNING.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT FOR
RISING WATER MAINLY DURING THE TIMES OF HIGH TIDE, AND TAKE
APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY.

$$

MDZ008-012-015-019-201000-
/O.NEW.KPHI.CF.Y.0011.070420T0900Z-070420T1600Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-
948 PM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 12 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY, WHICH IS IN EFFECT FROM 5 AM TO 12 PM EDT FRIDAY.

MINOR TIDAL FLOODING IS ANTICIPATED AT TIMES OF HIGH TIDE ON
FRIDAY AS WATER LEVELS ARE ABOUT 1.0 TO 1.5 FEET ABOVE NORMAL. AT
TOLCHESTER, THE TIME OF THE NEXT HIGH TIDE, WHICH IS THE HIGHER
ONE, IS AT 1030 AM FRIDAY.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING, BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND, ESPECIALLY DURING HIGH TIDE.

$$

DEZ003-004-NJZ012>014-020-022>027-200600-
/O.CON.KPHI.CF.Y.0010.000000T0000Z-070420T0600Z/
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
948 PM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
FRIDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY.

MINOR TIDAL FLOODING IS FORECAST FOR OVERNIGHT ALONG THE ATLANTIC
COAST, ADJACENT BACK BAYS AND RARITAN BAY. TIDE HEIGHTS MAY REACH
BETWEEN 7.0 AND 7.5 FEET AT SANDY HOOK, 6.5 AND 7.0 FEET AT
ATLANTIC CITY, AROUND 7.5 FEET AT CAPE MAY, AND BETWEEN 6.5 AND
7.0 FEET AT BREAKWATER HARBOR. MINOR TIDAL FLOODING BEGINS AT 6.7
FEET. HIGH TIDE ALONG THE COAST AND RARITAN BAY OCCURS THROUGH 1115
PM TONIGHT. HIGH TIDE ALONG THE BACK BAYS OCCURS UP TO A COUPLE OF
HOURS LATER.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO, DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY
BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING.

$$

DEZ001-002-NJZ016-021-200600-
/O.CON.KPHI.CF.Y.0010.070420T0400Z-070420T0600Z/
NEW CASTLE-KENT DE-SALEM-CUMBERLAND-
948 PM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
FRIDAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY.

MINOR TIDAL FLOODING IS FORECAST OVERNIGHT ALONG THE DELAWARE
BAYSHORE. TIDE HEIGHTS MAY REACH 8.0 FEET AT REEDY POINT AT THE
OVERNIGHT HIGH TIDE, WHICH WILL OCCUR AT ABOUT 200 AM. MINOR
TIDAL FLOODING BEGINS AT 7.2 FEET. HIGH TIDE ALONG THE BAYSHORE
OCCURS UP TO TWO HOURS EARLIER CLOSER TO THE MOUTH OF THE BAY.

DO NOT PARK YOUR VEHICLE IN A LOCATION THAT IS PRONE TO TIDAL
FLOODING. ALSO, DO NOT DRIVE THROUGH FLOOD WATERS, THE WATER MAY
BE DEEPER THAN YOU THINK IT IS.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING.

$$

GORSE
3 follow-up statements
000 
WHUS41 KPHI 200536
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 AM EDT FRI APR 20 2007

DEZ001>004-NJZ012>014-016-020>027-200645-
/O.EXP.KPHI.CF.Y.0010.000000T0000Z-070420T0600Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
136 AM EDT FRI APR 20 2007

...COASTAL FLOOD ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING...

THE COASTAL FLOOD ADVISORY WILL EXPIRE AT 2 AM EDT EARLY THIS
MORNING. 


$$

NJZ017>019-PAZ069>071-201000-
/O.CON.KPHI.CF.W.0004.070420T0600Z-070420T1000Z/
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
136 AM EDT FRI APR 20 2007

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

THE NEXT HIGH TIDE OCCURS AT PHILADELPHIA AT 430 AM FRIDAY...
WHICH IS HIGHER THAN THE ONE THAT OCCURRED LATE THURSDAY
AFTERNOON. HIGH TIDE WILL OCCUR A LITTLE LATER FOR AREAS NORTH OF
PHILADELPHIA. TIDE HEIGHTS AT PHILADELPHIA COULD REACH 9.0 TO
9.5 FEET ABOVE MEAN LOWER LOW WATER. THESE LEVELS WOULD PRODUCE
AREAS OF MODERATE TIDAL FLOODING DURING HIGH TIDE.

WATER MAY TEND TO BACK UP INTO THE NESHAMINY CREEK MAINLY WHERE
IT MEETS THE DELAWARE RIVER DURING HIGH TIDE EARLY FRIDAY
MORNING.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER MAINLY DURING THE TIMES OF HIGH TIDE... AND TAKE
APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY.

$$

MDZ008-012-015-019-201345-
/O.CON.KPHI.CF.Y.0011.070420T0900Z-070420T1600Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-
136 AM EDT FRI APR 20 2007

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO NOON EDT TODAY...

A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 5 AM EARLY THIS
MORNING TO NOON EDT TODAY. 

MINOR TIDAL FLOODING IS ANTICIPATED AT TIMES OF HIGH TIDE ON
FRIDAY AS WATER LEVELS ARE ABOUT 1.0 TO 1.5 FEET ABOVE NORMAL. AT
TOLCHESTER... THE TIME OF THE NEXT HIGH TIDE... WHICH IS THE
HIGHER ONE... IS AT 1030 AM FRIDAY.

A COASTAL FLOOD ADVISORY MEANS THAT CONDITIONS ARE FAVORABLE FOR
MINOR TIDAL FLOODING. IF YOU LIVE IN AN AREA THAT IS PRONE TO
TIDAL FLOODING... BE PREPARED TO MOVE YOUR VEHICLE TO HIGHER
GROUND... ESPECIALLY DURING HIGH TIDE.

$$
000 
WHUS41 KPHI 200616
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 AM EDT FRI APR 20 2007

MDZ008-012-015-019-200730-
/O.CAN.KPHI.CF.Y.0011.070420T0900Z-070420T1600Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-
216 AM EDT FRI APR 20 2007

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY. 

TIDES ARE EXPECTED TO STAY JUST BELOW HEIGHTS THAT WOULD CAUSE
MINOR FLOODING. HOWEVER, ISOLATED LOW LYING AREAS STILL MIGHT SEE
WATER LEVELS CLOSE TO FLOODING AROUND THE TIME OF HIGH TIDE THIS
MORNING.

$$

NJZ017>019-PAZ069>071-201000-
/O.CON.KPHI.CF.W.0004.000000T0000Z-070420T1000Z/
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
216 AM EDT FRI APR 20 2007

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING...

A COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY
THIS MORNING. 

THE NEXT HIGH TIDE OCCURS AT PHILADELPHIA AT 430 AM THIS MORNING.
THIS IS HIGHER THAN THE ONE THAT OCCURRED LATE THURSDAY AFTERNOON.
HIGH TIDE WILL OCCUR A LITTLE LATER FOR AREAS NORTH OF
PHILADELPHIA. TIDE HEIGHTS AT PHILADELPHIA COULD REACH 9.0 TO 9.5
FEET ABOVE MEAN LOWER LOW WATER. THESE LEVELS WOULD PRODUCE AREAS
OF MODERATE TIDAL FLOODING DURING HIGH TIDE.

WATER MAY TEND TO BACK UP INTO THE NESHAMINY CREEK MAINLY WHERE
IT MEETS THE DELAWARE RIVER DURING HIGH TIDE EARLY THIS MORNING.

A COASTAL FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR
IMMINENT. COASTAL RESIDENTS IN THE WARNED AREA SHOULD BE ALERT
FOR RISING WATER MAINLY DURING THE TIMES OF HIGH TIDE... AND TAKE
APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY.

$$

RNS
000 
WHUS41 KPHI 201006
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
606 AM EDT FRI APR 20 2007


NJZ017>019-PAZ069>071-201115-
/O.EXP.KPHI.CF.W.0004.000000T0000Z-070420T1000Z/
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-BUCKS-DELAWARE-
PHILADELPHIA-
606 AM EDT FRI APR 20 2007

...COASTAL FLOOD WARNING HAS EXPIRED...

THE COASTAL FLOOD WARNING IS NO LONGER IN EFFECT. ALTHOUGH SOME
MINOR FLOODING MAY STILL BE LINGERING, TIDES WILL CONTINUE TO
DECREASE AND ANY FLOOD WATERS WILL SUBSIDE EARLY THIS MORNING.

$$

RNS

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Apr 19, 9:45 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 19, 9:45 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 PM EDT THU APR 19 2007

.UPDATE /SHORT TERM/...
HAVE SENT A QUICK UPDATE TO THE ZONES TO UPGRADE COASTAL FLOOD WATCH
TO A WARNING AS THE MORNING HIGH TIDE IS EXPECTED TO BE HIGHER THAN
THIS EVENINGS.  WITH ONLY 1/2 FOOT OR LESS IN SOME AREAS NEEDED FOR
FLOODING, IT SEEMED THE PRUDENT THING TO DO.  ALSO, WENT WITH A
COASTAL FLOOD ADVISORY FOR THE CHESAPEAKE.

OTHERWISE, MADE SOME MINOR WORDING CHANGES.

.PREVIOUS DISCUSSION...
/ISSUED 746 PM EDT THU APR 19 2007/

.AVIATION /00Z-00Z/...
THE CIRCULATION AROUND THE PESKY STORM NOW WELL OFF THE COAST
CONTINUES TONIGHT HOWEVER IT IS WEAKENING. ALSO, THE DEPTH OF THE
MOISTURE IS DIMINISHING. THE ARRIVAL OF SOME DRYING IS ALREADY
EVIDENT AS THINNING HAS TAKEN PLACE LATE THIS AFTERNOON AND EARLY
THIS EVENING WITH EVEN CLOUDS SCATTERING OUT NICELY UP NORTH AND
WORKING SOUTHWARD. THIS AREA OF IMPROVEMENT WILL CONTINUE TO WORK
ITS WAY SOUTH ACROSS ALL THE TERMINALS THIS EVENING, HOWEVER ONE
LAST SPOKE OF MOISTURE IS ROTATING SOUTHWESTWARD FROM SOUTHERN NEW
ENGLAND. THIS MOISTURE/CLOUDS APPROACHING THE NEW YORK CITY AREA
ATTM, HOWEVER VFR CONDITIONS REMAIN WITHIN THIS. THE LATEST MODEL
GUIDANCE APPEARS TO BE PICKING THIS MOISTURE UP WELL AND IT BRINGS
IT THROUGH OUR AREA TONIGHT, HOWEVER DRIES IT UP A BIT, AS THE MAIN
MOISTURE SHIFTS TO THE EAST WITH THE STORM PULLING FARTHER AWAY.
STILL THINK THERE WILL BE SOME SC AROUND TONIGHT, HOWEVER THINNING
AS WE GO TOWARD DAYBREAK FRIDAY. TRIED TO REFLECT A BIT MORE
CLOUDINESS FOR A TIME IN THE TAFS OVERNIGHT REGARDING THE LAST AREA
OF MOISTURE SLIDING THROUGH.

THERE IS SOME ENHANCED MOISTURE RIGHT NEAR THE GROUND DUE TO ALL THE
RAIN THAT FELL EARLIER IN THE WEEK AND THE LACK OF SUNSHINE TO DRY
THINGS UP FASTER. THEREFORE, WE HAVE BEEN PONDERING ABOUT A TOUCH OF
FOG OVERNIGHT AS WINDS ARE LIGHTER. FOR NOW, DID NOT INCLUDE FOG AT
ANY OF THE TERMINALS GIVEN CONFIDENCE IS LOW ON THE PROSPECTS OF IT
DEVELOPING. DURING FRIDAY, PLENTY OF DRYING INDICATED AS RIDGING
ALOFT BUILDS EASTWARD. THEREFORE, NOT EXPECTING MUCH IN THE WAY OF
CLOUDS WITH A NORTHERLY WIND PICKING UP THROUGH THE MORNING BUT IT
SHOULD REMAIN AT 15 KTS OR LESS.

&&

.PREVIOUS DISCUSSION...
/ISSUED 545 PM EDT THU APR 19 2007/

.UPDATE /NEAR TERM/...
HAVE SENT A QUICK ZONE UPDATE TO INDICATE THE EXPIRATION OF THE
COASTAL FLOOD ADVISORY ALONG PORTIONS OF THE DELAWARE AT 5 PM.
ADDITIONAL COASTAL FLOOD ADVISORIES AND/OR WATCHES ARE IN EFFECT
OVERNIGHT.

LSN

.PREVIOUS DISCUSSION...
/ISSUED 359 PM EDT THU APR 19 2007/

.SYNOPSIS...
LIGHT NORTHEAST FLOW OF MOIST AIR AND A WEAK UPPER DISTURBANCE
WILL PASS SOUTH OF THE AREA TONIGHT. HIGH PRESSURE WITH DRIER AIR
DROPS DOWN FROM CANADA FRIDAY AND SETTLES OVER THE REGION FOR THE
WEEKEND. TEMPERATURES CLIMB BACK TO NORMAL LEVELS FRIDAY AND THEN
GO ABOVE NORMAL FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CEILINGS THINNING OUT ACROSS THE AREA LATE THIS AFTERNOON. A
SHARPER LINE OF CLEARING ROTATING SW ACROSS LONG ISLAND SHOULD
VISIT NORTHERN AND CENTRAL NEW JERSEY THIS EVENING. MORE LOW
CLOUDS UPSTREAM OF THIS CLEARING (NEAR BOSTON AT 20Z) WILL MOVE
BACK IN LATER TONIGHT. FIRST PERIOD ZONES WERE WORDED...PARTLY
CLOUDY THEN MOSTLY CLOUDY TO TAKE INTO ACCOUNT THE EXPECTED CLOUD
COVER. I HAVE INSERTED SOME PATCHY FOG ACROSS ALL AREAS...SINCE
THE SHORT PERIOD OF PARTLY CLOUDY TO CLEAR SKIES MAY ALLOW ENOUGH
TIME FOR RADIATION FOG TO FORM. I DONT EXPECT IT TO BECOME TOO
MUCH OF A PROBLEM AT THIS TIME...SINCE MORE CLOUDS WILL ARRIVE
LATER...BUT SOME UNCERTAINTY OF THE DURATION AND DENSITY OF THE
FOG EXISTS. THE EVENING CREW WILL KEEP AN EYE ON IT AND ISSUE AN
UPDATE IF NEEDED.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
THE RETURN OF DRY AND MILD SPRING WEATHER WILL ARRIVE DURING THE
SHORT TERM PERIOD. MODELS SHOWING MUCH DRIER AIR SWEEPING DOWN
FROM THE NORTH ON FRIDAY AND IT WILL REMAIN IN PLACE THROUGH
SUNDAY. A FEW CLOUDS MAY LINGER EARLY FRIDAY MORNING ACROSS THE
SOUTHERN DELMARVA...BUT OVERALL IT SHOULD BE A NICE COUPLE OF DAYS
COMING UP. MAXIMUM TEMPERATURES ON FRIDAY WILL GENERALLY BE IN THE
60S FOR THE REGION WITH MID TO UPPER 60S ACROSS PHILADELPHIA AND
LOW 60S UP NORTH. THE HIGHS ON SATURDAY AND SUNDAY WILL BE IN THE
70S ACROSS MOST AREAS...BUT COOLER AT THE SHORE WITH SOME LOCAL
ONSHORE BREEZES. LOW TEMPERATURES FRIDAY NIGHT WILL BE COLD WITH
THE POSSIBILITY FOR SOME PATCHY FROST. ANY FLAGS FOR FROST OR
FREEZE WILL BE EVALUATED BY THE NEXT SHIFT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE PLEASANT WEATHER THAT WILL BE ACROSS THE REGION DURING THE
LATER PART OF THE SHORT TERM WILL CONTINUE INTO THE BEGINNING OF
THE LONG TERM PERIOD. THE 00Z GFS...THE PREFERRED MODEL OF HPC...
SHOWS AN AMPLIFIED H5 RIDGE TO OUR WEST AND THE SFC HIGH OVER THE
EAST COAST. DRY WEATHER WITH TEMPERATURES BACK ON THE PLUS SIDE OF
NORMAL (5 TO 10 DEGREES ABOVE) WILL BE ACROSS THE REGION SUNDAY
AND MONDAY. I CANT WAIT

THE NEXT CHANCES FOR SHOWERS, AS IF ANYBODY IS REALLY LOOKING FOR
THAT, WILL COME MONDAY NIGHT INTO TUESDAY. BY THEN, THE UPPER RIDGE
WILL HAVE PASSED EAST OF THE REGION AND A SHORT WAVE FROM THE PLAINS
WILL BE PASSING ACROSS THE GREAT LAKES. THE 00Z GFS PROG SHOW A SFC
COLD FRONT TO CROSS THE REGION TUE MORNING. SLIGHT CHC POPS IN THE
GRIDS FOR NOW AS THE QPF NUMBERS FROM THE GFS DO NOT LOOK VERY HIGH
AND THE AREAL COVERAGE LOOKS SPOTTY.

MORE HIGH PRESSURE BUILDS IN FOR WED AND THU AND MORE DRY WEATHER
EXPECTED. THE GFS SHOWS ANOTHER DISTURBANCE FOR THE END OF THE
EXTENDED PERIOD WITH SLIGHT CHC FOR SHOWERS IN THE THU NIGHT AND FRI
PERIODS.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
WE ARE LOOKING MAINLY AT LOW VFR CIGS WITH SOME SCT MVFR CIGS AND
ISOLD -SHRA ACTIVITY AS THE H8 THETA E RIDGE DROPS INTO THE AREA.
AFTER THAT, WE SHOULD GRADUALLY BECOME INFLUENCED BY HIGH PRESSURE
BUILDING IN FROM THE WEST. REGARDING FOG, THERE IS SOME UNCERTAINTY
HERE. WE THOUGHT IT POSSIBLE THAT DRIER AIR WOULD FILTER IN BEFORE
DAYBREAK, AND SO WE LEFT IT OUT OF THE TAFS FOR NOW.

&&

.MARINE...
WINDS ARE NO LONGER A CONCERN ALONG THE OCEAN OR THE BAY. SEAS OVER
THE BAY ALSO ARE NO CONCERN, EXCEPT TO A MINOR EXTENT AT THE MOUTH
WHERE SWELLS FROM THE LOW WELL OFF THE COAST ARE AFFECTING THINGS.
SEAS ALONG THE COAST MAINLY ARE SWELLS, BUT SINCE THEY ARE RUNNING
AROUND 7 FT WE ARE NOT GOING TO TAKE DOWN THE SCA. WE DID NOT,
HOWEVER, EXTEND IT OUT IN TIME. WE ARE, FOR NOW, THINKING THAT THE
SWELLS WILL COME DOWN JUST ENOUGH FOR US TO LET THE SCA EXPIRE AT
15Z.

&&

.TIDES/COASTAL FLOODING...
THE PREVIOUSLY ISSUED WATCH AND ADVISORIES WILL STAND FOR NOW. THE
TIDE AT PHL AT 20Z WAS VERY CLOSE TO 8.2 FT, WHICH CONSTITUTES MINOR
TIDAL FLOODING ALONG THE TIDAL DELAWARE. THE HIGHER HIGH TIDE OCCURS
AFTER MIDNIGHT ALONG THE TIDAL DELAWARE, HENCE THE WATCH. DEPARTURES
AND TRENDS MAKE THE ADVISORIES ALONG THE COAST, ADJACENT BACK BAYS,
RARITAN BAY AND DELAWARE BAY INDICATE MINOR TIDAL FLOODING AS A
DISTINCT POSSIBILITY TONIGHT. WE WILL ALSO WATCH THE CHESAPEAKE AS
OUR OWN NUMBER CRUNCHING AND THE CBOFS FORECAST TAKE CAMBRIDGE CLOSE
TO 3.5 FT BY AROUND 11Z TOMORROW. THE TIDES AT TOLCHESTER DO NOT
LOOK QUITE AS HIGH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WARNING FROM 2 AM EDT FRIDAY TO 6 AM
     EDT FRIDAY FOR PAZ069>071.
NJ...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR
     NJZ012>014-020-022>027.
     COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR NJZ016-021.
     COASTAL FLOOD WARNING FROM 2 AM EDT TO 6AM EDT FRIDAY FOR
     NJZ017>019.
DE...COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR DEZ003-004.
     COASTAL FLOOD ADVISORY UNTIL 2 AM EDT FRIDAY FOR DEZ001-002.
MD...COASTAL FLOOD ADVISORY FROM 5 AM TO 12 PM EDT FRIDAY FOR
     MDZ008-012-015-019.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT FRIDAY FOR ANZ450>455.
&&

UPDATE...NIERENBERG
UPDATED AVIATION...GORSE
SYNOPSIS/NEAR TERM...PO
SHORT TERM/LONG TERM...PO
AVIATION/MARINE...DELISI
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Apr 19, 5:00 AM EDT, 16 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
500 AM EDT THU APR 19 2007

DEZ002-MDZ008-012-015-019-020-NJZ001-007-009-PAZ054-055-060>062-067-
068-201200-
KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
HUNTERDON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-
500 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...EASTERN
MARYLAND...NORTHEAST MARYLAND...NORTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ008-010-015>019-021-PAZ069>071-201200-
NEW CASTLE-MORRIS-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CUMBERLAND-BUCKS-DELAWARE-PHILADELPHIA-
500 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

MINOR TIDAL FLOODING WILL OCCUR THIS MORNING ALONG THE LOWER
DELAWARE RIVER AND IN THE LOWER PORTIONS OF ITS TRIBUTARIES,
COINCIDENT WITH HIGH TIDE. IN ADDITION, MODERATE TO MAJOR
FLOODING WILL CONTINUE IN THE PASSAIC AND RARITAN RIVER BASINS IN
NORTHERN AND CENTRAL NEW JERSEY TODAY AND TONIGHT, AS WELL AS
MINOR FLOODING ALONG PARTS OF THE MAURICE RIVER AND PORTIONS OF THE
GREAT EGG HARBOR RIVER IN SOUTHERN NEW JERSEY. PLEASE SEE THE
APPROPRIATE FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING WILL CONTINUE IN PORTIONS OF THE PASSAIC AND RARITAN
RIVER BASINS IN NORTHERN AND CENTRAL NEW JERSEY INTO THE WEEKEND.

OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-004-NJZ012>014-020-022>027-201200-
INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
500 AM EDT THU APR 19 2007

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY

IN ADDITION, FLOODING IS STILL A CONCERN ALONG PORTIONS OF THE
GREAT EGG HARBOR RIVER IN SOUTHERN NEW JERSEY. PLEASE SEE THE
APPROPRIATE FLOOD WARNING FOR ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-201200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
500 AM EDT THU APR 19 2007

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-201200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
500 AM EDT THU APR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 2:36 PM EDTFrost AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem17 hr

Nearby

Coastal Flood Warnings in New Jersey, 2007Coastal Flood Warnings in Pennsylvania, 2007Every coastal flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.